What Do Cyclical Vomiting, Fainting Episodes And Migraines Have In Common? Post Gardisil Syndrome

It seems as though every week I am seeing new patients in my Chicago area office, with a complex of bizarre symptoms. The common denominator is a recent Gardisil vaccination.
Gardisil is a vaccine produced by Merck with the implication it will prevent cervical cancer. Cervical cancer is the 19th leading cause of cancer death among women in the US and in other countries where cervical screening is the norm.

The patients who suffer adverse reactions to this vaccine often present in specific ways;
Girls and young women, often present with fainting spells, headaches, body aches, fatigue and even what looks like episodes of hysteria. Boys and young men often come in with cyclical vomiting, weakness, especially in the am and migraines.

There appears to be numerous reports coming out of many different countries on the high numbers of adverse reactions to the Gardisil vaccine. The European Journal of Neurology, published a report about postural tachycardic syndrome or POTS, post Gardisil vaccination.

Danish physicians who work for their own government have been featured in a documentary about this mysterious syndrome showing up in those vaccinated with the HPV shot.

The symptoms all point to abnormalities within the autonomic nervous system. The autonomic system is the arm of the nervous system which is considered involuntary. Examples of functions controlled by the autonomic system are breathing, heart rate, digestion and blushing. The system is divided in two parts; the sympathetic system (fight and flight) and the paraympathetic system (rest and relaxation). When these two parts are not working in consortium or one i more dominant, we can see symptoms of dysautonomia.

Molecular mimicry with formation of cross-reacting autoanti- bodies to the potential targets of the autonomic nervous system is considered as a possible pathogenesis of new onset POTS after immunization.

During my training in pediatrics at NYU in the 80s, I had the rare opportunity to care for a group of patients with Familial Dysautonomia. NYU was one of only two hospitals in the world which treated this syndrome. The syndrome, also called Riley-Day syndrome, only occurred in Jews of Ahkenazie origin. There was an exception to this, I had a patient from Colorado who was not of Jewish descent, rather her dysautonomia was traumatically induced after a motor vehicle accident. These patients often suffer from cyclical vomiting and fainting in addition to other issues.

Fast forward two decades and I am now seeing many patients with similar clusters of symptoms and the common denominator is the Gardisil vaccine.

Dutch public television created a documentary on the large cluster of girls affected by this vaccine. It can be found here.

Vaccination against 2 or 3 strains of the many HPV strains, does not prevent the risk associated with HPV. In fact, vaccine recipients are now showing colonization with other more aggressive HPV strains. There is yet another vaccine for the strains popping up.
Only Pap or cervical screenings are proven to reduce cervical cancer risk.

In addition to the issues mentioned above, the antibodies induced by Gardisil are short lived lasting a few years, they are not long term. And, vaccination once a patient has been exposed to HPV, increases the risk for dysplasia and cancer, not decreases it. This is from Merck’s own presentation at an FDA meeting. The risk for someone already exposed is increased 44.6 percent.

Is it really worth it? I say emphatically, no.

Contact Information